Recursion in total functionals of finite type
Compositio Mathematica, Tome 35 (1977) no. 1, pp. 3-22
Cet article a éte moissonné depuis la source Numdam
@article{CM_1977__35_1_3_0,
author = {Feferman, Solomon},
title = {Recursion in total functionals of finite type},
journal = {Compositio Mathematica},
pages = {3--22},
year = {1977},
publisher = {Noordhoff International Publishing},
volume = {35},
number = {1},
mrnumber = {485282},
zbl = {0365.02030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1977__35_1_3_0/}
}
Feferman, Solomon. Recursion in total functionals of finite type. Compositio Mathematica, Tome 35 (1977) no. 1, pp. 3-22. http://geodesic.mathdoc.fr/item/CM_1977__35_1_3_0/
